On some properties of the universal power series for Jacobi sums

Yasutaka Ihara, Masanobu Kaneko, Atsushi Yukinari

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)65-86
Number of pages22
JournalAdvanced Studies in Pure mathematics
Volume12
Publication statusPublished - 1987

Cite this

On some properties of the universal power series for Jacobi sums. / Ihara, Yasutaka; Kaneko, Masanobu; Yukinari, Atsushi.

In: Advanced Studies in Pure mathematics, Vol. 12, 1987, p. 65-86.

Research output: Contribution to journalArticle

@article{8bd53a64afb8410da1455916115ed46b,
title = "On some properties of the universal power series for Jacobi sums",
author = "Yasutaka Ihara and Masanobu Kaneko and Atsushi Yukinari",
year = "1987",
language = "English",
volume = "12",
pages = "65--86",
journal = "Advanced Studies in Pure mathematics",

}

TY - JOUR

T1 - On some properties of the universal power series for Jacobi sums

AU - Ihara, Yasutaka

AU - Kaneko, Masanobu

AU - Yukinari, Atsushi

PY - 1987

Y1 - 1987

M3 - Article

VL - 12

SP - 65

EP - 86

JO - Advanced Studies in Pure mathematics

JF - Advanced Studies in Pure mathematics

ER -